# SDR CA980915018

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, DURING LANDING GEAR LOWERING, NO LIGHT INDICATION OR FLAG FOR THE RIGHT MAIN LANDING GEAR.  EMERGENCY DECLARED AND AIRCRAFT LANDED SAFELY.  MAINTENANCE INVESTIGATION FOUND A BROKEN WIRE.
